MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number STQ4-RCV-A0, STQ4-RCV-B0
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Skin Infection (4544)
Date of Event 06/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported an infection in their left lower leg.An explant procedure was performed on (b)(6) 2026, i.V.Antibiotics were prescribed, and the patient stayed in the hospital for several days for observation.However, the dates of the hospital observation and serial number of the device that was explanted are unknown.The patient is doing better, currently taking oral antibiotics, wearing a wound vac, and the wound vac dressing is being changed every few days.The commercial team member has made several attempts to contact the patient for further information without success.
 
Additional Manufacturer Narrative
The surgical issue questionnaire was reviewed for potential causes of the reported issue.Based on this review, the questionnaire was completed with limited information.However, the patient is a poor surgical risk as they have type 2 diabetes.Per the freedom peripheral nerve stimulator system implantation of neurostimulator instructions for use, 05-20200 rev.8 "poor surgical risks - peripheral nerve stimulators should not be used on patients who are poor surgical risks or patients with multiple illnesses, active general infections, or other potential surgical risks as identified by the clinician." a curonix representative conducted a review of sterilization and packaging records for the respective product lot; curonix has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.The cause of the reported issue is due to the patient being a poor candidate due to age, weight, or mental capacity as the patient is a poor surgical risk as they have type 2 diabetes (user error-clinician).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in surgical issues.Surgical issue rates remain acceptably low; thus, a capa is not required at this time.Surgical issue rates will continue to be tracked and trended.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central boulevard s.
pompano beach FL 33064
Manufacturer Contact
alicia pagliaro
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key25659393
Report Number3010676138-2026-00116
Device Sequence Number13363719
Product Code GZF
UDI-Device Identifier00850051034406
UDI-Public(01)00850051034406(17)270501
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K233162
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSTQ4-RCV-A0, STQ4-RCV-B0
Device Lot NumberSWO250516, SWO250228
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age60 YR
Patient SexMale